# SDR FDEA201608263010

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 RT SIDE T-CAP ON THE AFT FASTENER ROW OF THE HORIZONTAL LEG BETWEEN LONGERONS 38-39R HAVE CRACK INDICATIONS. REAMED THE HOLES ON THE AFT ROW OF HORIZONTAL LEG IAW SPM  51-39-01,  VOL 2 AND DPS 1.33.   INSTALLED BUSHINGS.
